Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Powles, Jack G., Mallett, M.J.D., Rickayzen, Gerald, Evans, Andy (1992) Exact Analytic Solutions for Diffusion Impeded By an Infinite Array of Partially Permeable Barriers. Proceedings of the Royal Society of London Series a-Mathematical Physical and Engineering Sciences, 436 (1897). pp. 391-403. ISSN 1364-5021. (doi:10.1098/rspa.1992.0025) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:22406)
This list was generated on Fri Sep 29 01:33:43 2023 BST.